Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 93, NWS Milwaukee, WI

December 12, 2016

NWS Milwaukee, WI issued this small craft advisory at Dec 12, 2016, 4:07 PM CST. It took effect at Dec 12, 2016, 6:00 PM CST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2016, 4:07 PM CST (22:07 UTC)
In effect from
Dec 12, 2016, 6:00 PM CST
Expired
Dec 15, 2016, 3:00 PM CST
In force
69 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

822 
WHUS73 KMKX 122207
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CST MON DEC 12 2016

...GUSTY WEST WINDS DEVELOPING THIS EVENING...

.WESTERLY WINDS WILL BE BREEZY TONIGHT THROUGH TUESDAY NIGHT...
WITH THE HIGHEST GUSTS EXPECTED TO BE NORTH OF NORTH POINT LIGHT.
WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF THE
WINDS.  

WINDS MAY BE EVEN HIGHER WED AND WED NIGHT...POSSIBLY NEAR GALE
FORCE. FURTHER HEADLINES WILL LIKELY BE NEEDED AT THAT TIME.

LMZ643-644-130615-
/O.NEW.KMKX.SC.Y.0093.161213T0000Z-161214T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
407 PM CST MON DEC 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

WAVES: 2 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
12 follow-up statements
813 
WHUS73 KMKX 130255
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CST MON DEC 12 2016

...GUSTY WEST WINDS DEVELOPING THIS EVENING...

.WESTERLY WINDS WILL BE BREEZY TONIGHT THROUGH TUESDAY NIGHT...
WITH THE HIGHEST GUSTS EXPECTED TO BE NORTH OF NORTH POINT LIGHT.
WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE NATURE OF
THE WINDS.

WINDS MAY BE EVEN HIGHER WED AND WED NIGHT...POSSIBLY NEAR GALE
FORCE. FURTHER HEADLINES WILL LIKELY BE NEEDED AT THAT TIME.

LMZ643-644-131100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161214T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
855 PM CST MON DEC 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

WAVES: 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
086 
WHUS73 KMKX 130947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST TUE DEC 13 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO SEVERAL
SURGES OF ARCTIC AIR INTO THE REGION. HIGHEST GUSTS WILL BE NORTH
OF THE NORTH POINT LIGHT TODAY... AND THEN OVER THE WHOLE AREA
FROM TONIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE FORCE
ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE
OFFSHORE NATURE OF THE WINDS.

LMZ645-646-131800-
/O.EXB.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 AM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST THURSDAY. 

* WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT
  TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW
  GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT THROUGH
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-131800-
/O.EXT.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
347 AM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST
THURSDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... INCREASING
  TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE GUSTS TO 35
  KNOTS POSSIBLE WEDNESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
133 
WHUS73 KMKX 131524
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 AM CST TUE DEC 13 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. HIGHEST GUSTS WILL
BE NORTH OF NORTH POINT LIGHT TODAY... AND THEN OVER THE WHOLE
AREA FROM TONIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE
FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END DUE TO THE
OFFSHORE NATURE OF THE WINDS.

LMZ643-644-132330-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
924 AM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE 
  GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-132330-
/O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 AM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT 
  TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A 
  FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
949 
WHUS73 KMKX 132105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST TUE DEC 13 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL
APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER END
DUE TO THE OFFSHORE NATURE OF THE WINDS.

LMZ643-644-140515-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 PM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE 
  GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-140515-
/O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT 
  TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A 
  FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS73 KMKX 140248
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST TUE DEC 13 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL
APPROACH GALE FORCE ON WEDNESDAY. WAVES WILL STAY ON THE LOWER
END DUE TO THE OFFSHORE NATURE OF THE WINDS.

LMZ643-644-141100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
848 PM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A FEW GALE FORCE 
  GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET OVERNIGHT THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-141100-
/O.CON.KMKX.SC.Y.0093.161214T0600Z-161215T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
848 PM CST TUE DEC 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM CST THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS AFTER MIDNIGHT 
  TONIGHT. WINDS INCREASING TO 20 TO 30 KNOTS ON WEDNESDAY. A 
  FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE WEDNESDAY. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET LATE TONIGHT 
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
376 
WHUS73 KMKX 140943
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CST WED DEC 14 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL
APPROACH GALE FORCE TODAY. WAVES WILL STAY ON THE LOWER END DUE
TO THE OFFSHORE NATURE OF THE WINDS.

LMZ643>646-141745-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 AM CST WED DEC 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST 15 TO 25 KNOTS INCREASING UP TO 30 KNOTS BY THE
  AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE
  WEDNESDAY.

* WAVES: 3 TO 4 FEET THROUGH THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
570 
WHUS73 KMKX 141529
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CST WED DEC 14 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL
APPROACH GALE FORCE TODAY AND TONIGHT. WAVES WILL STAY ON THE
LOWER END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME
HIGH TOWARD OPEN WATER. 

LMZ643>646-142330-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CST WED DEC 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST 15 TO 20 KNOTS INCREASING UP TO 25 KNOTS BY THE
  AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE TODAY AND
  TONIGHT. 

* WAVES: 2 TO 4 FEET THROUGH THURSDAY AFTERNOON BUT HIGHER TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
882 
WHUS73 KMKX 142105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST WED DEC 14 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY DUE TO
SEVERAL SURGES OF ARCTIC AIR INTO THE REGION. WIND GUSTS WILL
APPROACH GALE FORCE THROUGH TONIGHT. WAVES WILL STAY ON THE LOWER
END DUE TO THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH
TOWARD OPEN WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY
TOWARDS OPEN WATER.

LMZ643>646-150515-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CST WED DEC 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST TO 30 KNOTS. A FEW GALE FORCE GUSTS TO 35 KNOTS
  POSSIBLE TONIGHT.

* WAVES: 3 TO 5 FEET THROUGH THURSDAY AFTERNOON...HIGHEST WAVES
  TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
983 
WHUS73 KMKX 150246
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CST WED DEC 14 2016

...GUSTY WEST WINDS THROUGH THURSDAY...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THURSDAY AS STRONG LOW
PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE BUILDS IN FROM
THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO THE OFFSHORE
NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER. THERE IS
A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN WATER.

LMZ643>646-151100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CST WED DEC 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS: WEST TO 30 KNOTS. 

* WAVES: 3 TO 4 FEET THROUGH THURSDAY AFTERNOON...HIGHEST WAVES 
  TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
205 
WHUS73 KMKX 150954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CST THU DEC 15 2016

...GUSTY WEST WINDS THROUGH THIS AFTERNOON...

.BRISK WESTERLY WINDS WILL PERSIST THROUGH THIS AFTERNOON AS
STRONG LOW PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE
BUILDS IN FROM THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO
THE OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN
WATER. THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS
OPEN WATER.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 AM CST THU DEC 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: WEST TO 30 KNOTS EASING TO 15 TO 20 KNOTS LATE IN THE
  AFTERNOON.

* WAVES: 3 TO 4 FEET UNTIL LATE AFTERNOON...HIGHEST WAVES TOWARDS
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
314 
WHUS73 KMKX 151456
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CST THU DEC 15 2016

...GUSTY WEST WINDS THROUGH THIS AFTERNOON...

.BRISK WEST WINDS WILL PERSIST THROUGH THIS AFTERNOON AS STRONG
LOW PRESSURE PUSHES OFF TO THE EAST AND HIGH PRESSURE BUILDS IN
FROM THE WEST. WAVES WILL STAY ON THE LOWER END DUE TO THE
OFFSHORE NATURE OF THE WINDS...BUT BECOME HIGH TOWARD OPEN WATER.
THERE IS A SMALL THREAT FOR SOME FREEZING SPRAY TOWARDS OPEN
WATER.

LMZ643>646-152100-
/O.CON.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 AM CST THU DEC 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: WEST TO 30 KNOTS EASING TO 15 TO 20 KNOTS LATE IN THE
  AFTERNOON.

* WAVES: 3 TO 4 FEET UNTIL LATE AFTERNOON...HIGHEST WAVES 
  TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
480 
WHUS73 KMKX 152101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST THU DEC 15 2016

...GUSTY WINDS DIMINISHING...

.WEST WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS HIGH
PRESSURE MOVES ACROSS THE REGION. EXPECT WIND GUSTS 15 TO 20 KNOTS
THROUGH THE LATE AFTERNOON.

LMZ643>646-152215-
/O.EXP.KMKX.SC.Y.0093.000000T0000Z-161215T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CST THU DEC 15 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:49 PM CST, 18 minutes earlier.

Area forecast discussion, Dec 12, 3:49 PM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
349 PM CST Mon Dec 12 2016

.SHORT TERM...

.TONIGHT AND TUESDAY...Forecast Confidence...Medium

A trough and associated cold front will move through this evening
into tonight. Models have come into decent agreement that there will
be a quick shot of snow with this. Light accumulations are possible
mainly across the southeast half of the forecast area, with the
highest amounts of an inch or so toward the Illinois border. Since
this will be a fast moving and fairly narrow band of snow,
confidence in where the highest totals will set up is not very high.
Latest NAM has shifted south a tad, while the RAP and HRRR are
staying the course. Will have to monitor radar trends this evening
and modify pops/amounts as needed. Snow timing is expected to be mid
evening into early tonight.

Should see sunshine return tomorrow under high pressure, but at the
cost of chilly temps. Highs are not expected to hit 10 most places,
except for low teens far east. With a bit of a breeze expected, wind
chills will be in the 0 to -10 range through the day.

Tuesday night through Thursday night...Forecast confidence high.

The large upper low currently over central Canada is expected to
move across Ontario Canada Tue night and Wed and across Quebec on
Thu. A secondary arctic front will accompany the upper low and
move across srn WI Wed AM. The winds will be enhanced in the wake
of the front with wind chill temps falling to 20 to 28 below zero
late Wed night through Thu AM. Wind chills beforehand will range
from 5 to 15 below zero from Tue night into Wed evening. The
coldest day will be on Thu with single digit highs. Most locations
will see below zero temps Wed night and Thu night.

.LONG TERM...Friday through Monday...Forecast confidence medium.

Low pressure will organize over the central Great Plains on Fri
and move newd to the Lower Great Lakes on Sat. This is in response
to an upper trough digging sewd from Canada. Warm advection snow
will begin late Thu night or Fri but likely continue into Sat. The
degree of cyclogenesis and track will ultimately determine how
much snow accumulates. Several inches of snow is currently
expected. Another round of arctic air invades in the wake of the
storm for Sat night and Sun. This round of arctic air may be the
coldest of the season thus far.

&&

.AVIATION/00Z TAFS/...

Clouds will return tonight as a wave and associated cold front move
through. Models have trended up with snow chances, particularly
across the southeast forecast area. It will be a quick hitting
narrow band though, so confidence is not high at this time.

Light accumulations are possible mainly across the southeast half of
the forecast area, with the highest amounts of an inch or so toward
the Illinois border.

Should see skies turn mostly clear for Tuesday as high pressure
builds in.

&&

.MARINE...

Westerly winds will be breezy tonight through Tuesday night, with
the highest gusts expected to be north of North Point Light. Have
decided to go with a Small Craft Advisory for the northern marine
zones for this period. Winds may be even higher Wed and Wed night,
possibly near gale force. Will likely need further headlines at that
time.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY until 6 AM CST Wednesday for LMZ643-644.

&&

TONIGHT/Tuesday AND AVIATION/MARINE...DDV
Tuesday NIGHT THROUGH Monday...Gehring
Hazardous weather outlook, Dec 12, 3:25 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST MON DEC 12 2016

WIZ046-047-051-052-056>060-062>072-132130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CST MON DEC 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WITH MINOR SNOW ACCUMULATION IS EXPECTED LATE TONIGHT.
THE ROADS MAY BECOME SLICK FOR THE MORNING RUSH HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

BITTERLY COLD AIR WILL SETTLE OVER THE AREA BEGINNING TUESDAY AND
LASTING INTO FRIDAY. BELOW ZERO WIND CHILLS ARE EXPECTED WITH WIND
CHILLS OF 20 TO 28 BELOW ZERO WEDNESDAY NIGHT AND THURSDAY
MORNING. A WIND CHILL ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AND
THURSDAY MORNING.

LOW PRESSURE WILL BRING ACCUMULATING SNOW BACK TO THE REGION ON
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-132130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST MON DEC 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT FOR GUSTY WESTERLY
WINDS AHEAD OF AN APPROACHING ARCTIC FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AT TIMES FROM
TUESDAY INTO THURSDAY...IN THE WAKE OF AN ARCTIC COLD FRONT...DUE
TO BRISK NORTHWEST WINDS. SOME FREEZING SPRAY CONDITIONS ARE
EXPECTED WEDNESDAY AND THURSDAY...ESPECIALLY OVER THE OPEN WATERS
WITH THE HIGHER WAVES.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Dec 12, 11:37 AM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             WAUKESHA                43.01N 88.24W
12/12/2016  M7.0 INCH        WAUKESHA           WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, Dec 12, 11:52 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 AM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             2 N BIG BEND            42.91N 88.20W
12/12/2016  M6.5 INCH        WAUKESHA           WI   TRAINED SPOTTER

            STORM TOTAL

&&

RSCHAAR
Local storm report, Dec 12, 12:32 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 PM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     SNOW             NEWARK                  42.54N 89.23W
12/11/2016  M7.5 INCH        ROCK               WI   TRAINED SPOTTER

            STORM TOTAL

&&

RSCHAAR
Local storm report, Dec 12, 12:33 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1233 PM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             1 NW GLENDALE           43.15N 87.95W
12/11/2016  M7.5 INCH        MILWAUKEE          WI   PUBLIC

            STORM TOTAL

&&

RSCHAAR
Local storm report, Dec 12, 2:52 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             KENOSHA                 42.58N 87.82W
12/11/2016  M7.4 INCH        KENOSHA            WI   TRAINED SPOTTER

            DELAYED REPORT VIA SOCIAL MEDIA.

&&

BHAHN
Local storm report, Dec 12, 2:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CST MON DEC 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     SNOW             RACINE                  42.73N 87.78W
12/11/2016  M7.0 INCH        RACINE             WI   TRAINED SPOTTER

            DELAYED REPORT VIA SOCIAL MEDIA. STORM TOTAL.

&&

BHAHN

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.